# SDR AALA20050574

- Difficulty date: September 5, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - CEILING EMERGENCY EXIT LIGHT AT ROWS 7 TO 9 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY EXIT LIGHT AT SEAT ROWS 7 TO 9.  SYSTEM GROUND CHECKED NORMAL OPERATION.
